Archiv der Mathematik

, Volume 42, Issue 2, pp 159–160 | Cite as

Note on commuting homotopy limits and colimits

  • Thomas Müller
Article
  • 39 Downloads

Keywords

Homotopy Limit 

References

  1. [1]
    M. Mather, Pullbacks in homotopy theory. Canad. J. Math.28, 225–263 (1976)Google Scholar
  2. [2]
    M. Mather andM. Walker, Commuting Homotopy Limits and Colimits. Math. Z.175, 77–80 (1980).Google Scholar

Copyright information

© Birkhäuser Verlag 1984

Authors and Affiliations

  • Thomas Müller
    • 1
  1. 1.FB Mathematik und InformatikFernuniversität HagenHagen

Personalised recommendations